arrow
Volume 8, Number 2
Previous Issue Next Issue

Jian-Ming Miao

J. Comp. Math., 8 (1990), pp. 99-107.

Preview Full PDF 1605 18122 Abstract

C. K. Chui & Tian-Xiao He

J. Comp. Math., 8 (1990), pp. 108-117

Preview Full PDF 1495 17903 Abstract

Jia-Gan Hu

J. Comp. Math., 8 (1990), pp. 118-127.

Preview Full PDF 1558 18235 Abstract

L. J. Cvetkovic & D. Herceg

J. Comp. Math., 8 (1990), pp. 128-134.

Preview Full PDF 1535 18172 Abstract

Yue-Sheng Li & Lü-Tai Guan

J. Comp. Math., 8 (1990), pp. 135-146.

Preview Full PDF 1535 18202 Abstract

G. Lube & L. Tobiska

J. Comp. Math., 8 (1990), pp. 147-158.

Preview Full PDF 1608 18240 Abstract

Yu. I. Shokin

J. Comp. Math., 8 (1990), pp. 159-177

Preview Full PDF 1684 18085 Abstract

Shu-Zi Zhou

J. Comp. Math., 8 (1990), pp. 178-182.

Preview Full PDF 1564 18348 Abstract

Tao Tang

J. Comp. Math., 8 (1990), pp. 183-194.

Preview Full PDF 1483 18173 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard